# SDR RAIA960432

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Wire
- Part number: 3036836
- Condition: Broken
- Location: Lt Engine
- Part time: 14,147 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7398 - LEFT ENGINE ITT GAUGE FLUCTUATES 0-950 DEGREES, ALL OTHER PARAMETERS NORMAL.  MAINTENANCE REPAIRED BROKEN WIRE ON LEFT ENGINE T6 HARNESS, PERFORMED GROUND RUNS OPERATIONAL CHECK GOOD.
